# SDR DALA2024012301028

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,860 hours, 28,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0165391) CRACKS INDICATION ON STA 500F FRAME LH SIDE UP TO 0.300" LONG AT A/C RAIL BRACKET INBOARD FASTENER HOLE. CRACKS INDICATION ON STA 500F, FRAME WAS REPAIRED I.A.W. B737-800 CARD 2526-01236-04A.
